Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Exact colimits


Authors: John Isbell and Barry Mitchell
Journal: Bull. Amer. Math. Soc. 79 (1973), 994-996
MSC (1970): Primary 18G99; Secondary 18E05
DOI: https://doi.org/10.1090/S0002-9904-1973-13296-3
MathSciNet review: 0318255
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18G99, 18E05

Retrieve articles in all journals with MSC (1970): 18G99, 18E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13296-3